MathSciNet Relay Station
MathSciNet bibliographic data
MR1340373 20G30 (11F06 20H05)
Alperin, Roger C. Normal subgroups of ${\rm PSL}\sb 2(\bold Z[\sqrt{-3}])$. Proc. Amer. Math. Soc. 124 (1996), no. 10, 2935–2941.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement